# SDR ASOA2019112204064

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 39,288 hours, 30,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108031
- Condition: Frozen
- Location: Left
- Part time: 37,483 hours, 29,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4418 THE CREW REPORTED A STRONG SMELL IN THE COCKPIT. THE AIRCRAFT LANDED AT IOAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ACM. OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
